# SDR SWAA2023113012456

- Difficulty date: October 19, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 38,645 hours, 17,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT 2023-650013<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9; AND DRAWING # 143A7902 REV : B SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9; AND DRAWING # 143A7902 REV : B SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED RII
